# SDR 2008UALA03454

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 25,127 hours, 3,205 cycles
- Engine: Pwa PW4090
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE ARM AND BOTTLE DISCHARGE AMBER LIGHTS ON P40 PANEL INOP.
